Hi guys, Ive been on exnical for 1 year now..ive managed to lose over a stone.I am going to stop using the drug in a few weeks. Alot of people are saying it will make you put the weight back on? Ive asked a few pharmacist too..he said the same thing. I am just worried now..Can somebody please advice on this.
as you know with xenical, you have to really modify your diet to avoid the nasty side effects. and that it works by removing the fat from what you eat & the body gets rid of through bowel movements. so when you stop taking it you'll have to stay on a strict, very low fat diet because you won't have anything isolating & removing those fats from your body. that alone can cause some weight gain. do you exercise? if not, you have to start & not stop because you'll regain weight. you might try "weening" yourself off slowly, for instance taking 1 every other day for a couple of weeks, then every 2 days for a couple of weeks, so forth & so on so that you'll slowly stop taking them. i don't recommend just stopping all at once.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Nov 1st, 2018), Cerner Multum™ (updated Nov 1st, 2018), Wolters Kluwer™ (updated Oct 31st, 2018) and others. To view content sources and attributions, please refer to our editorial policy.